# SDR CALA9700482

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- System (JASC): 5751 · Ailerons
- Part: Support
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN T-SUPPORT TWELVE INCHES FORWARD OF LEFT INBOARD AILERON OUTBOARD HINGE.  THE T-SUPPORT WAS REMOVED AND A NEW SUPPORT WAS FABRICATED AND INSTALLED IAW SRM'S 51-10-00, 57-22-01, AND 51-31-01.
